Identification of the Memory Kernels and Controllability for Parabolic Equations
Keywords:
Controllability, Observability, Memory kernels, Carleman EstimateAbstract
This paper deals with the controllability and observability properties of the mathematical models models (describing systems with thermal memory) consisting of boundary value problems of parabolic type, where the differential equation contains additional integralexpressions including ``memory functions" which describe the
memory property of the material. The proof of controllability
relies on a Carleman type estimate and duality arguments.
Downloads
Published
2010-04-09
Issue
Section
Differential Equations
License
Upon acceptance of an article by the European Journal of Pure and Applied Mathematics, the author(s) retain the copyright to the article. However, by submitting your work, you agree that the article will be published under the Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0). This license allows others to copy, distribute, and adapt your work, provided proper attribution is given to the original author(s) and source. However, the work cannot be used for commercial purposes.
By agreeing to this statement, you acknowledge that:
- You retain full copyright over your work.
- The European Journal of Pure and Applied Mathematics will publish your work under the Creative Commons Attribution-NonCommercial 4.0 International License (CC BY-NC 4.0).
- This license allows others to use and share your work for non-commercial purposes, provided they give appropriate credit to the original author(s) and source.
How to Cite
Identification of the Memory Kernels and Controllability for Parabolic Equations. (2010). European Journal of Pure and Applied Mathematics, 3(2), 235-253. https://www.ejpam.com/index.php/ejpam/article/view/371